# SDR UALA2011081204258

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 35,015 hours, 15,049 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 74
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELAC 2 FAULT.  REPLACED ELAC 2 PER AMM. TESTS OKAY. ACCOMPLISHED CAT3 TEST. TESTS SATISFACTORILY.
